It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Birth Control Board Index
Pages: 1Showing 1 - 4 of 4 for ears get red and hot. (0.273 seconds)


... ears in particular will get scarlet RED when I take my pill, after about a few hrs after I take it that is. ... (9 replies)
... I've only noticed that either a few hrs after or just after taking the pill that I get very red ears, and they turn hot as well. I'm talkin' very hot as in it's been in the sun hot. I can be in front of the AC and still get like this. It also happend this sunday though and that was my week off the pill. ... (2 replies)
... you my yasmin story as I am getting some of the same stuff you've got going on and I have not been on it as long as you.... ... (12 replies)

... Well, regarding the OP's question--The only thing negative I can say for this pill is that I have gotten periods throughout the day where my ears and face will turn scarlet red, mostly the ears and they get hot--for no apparent reason (I can be sitting still not moving in the least, although if I get even slightly out of breath it also can happen). Also, my periods have not... (5 replies)




Pages: 1

All times are GMT -7. The time now is 01:58 AM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!